Nonarithmetic hyperbolic manifolds and trace rings

Mila, Olivier Bernard (2018). Nonarithmetic hyperbolic manifolds and trace rings. Algebraic and geometric topology, 18(7), pp. 4359-4373. Geometry & Topology Publications 10.2140/agt.2018.18.4359

[img] Text
1712.06470.pdf - Submitted Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (405kB) | Request a copy

We give a sufficient condition on the hyperplanes used in the inbreeding construction of Belolipetsky-Thomson to obtain nonarithmetic manifolds. We construct explicitly infinitely many examples of such manifolds that are pairwise non-commensurable and estimate their volume.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Mila, Olivier Bernard

Subjects:

500 Science > 510 Mathematics

ISSN:

1472-2747

Publisher:

Geometry & Topology Publications

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

08 May 2019 11:13

Last Modified:

22 Oct 2019 21:20

Publisher DOI:

10.2140/agt.2018.18.4359

BORIS DOI:

10.7892/boris.125497

URI:

https://boris.unibe.ch/id/eprint/125497

Actions (login required)

Edit item Edit item
Provide Feedback